# SDR UALA2012121907306

- Difficulty date: December 18, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 52,051 hours, 6,416 cycles
- Engine: Pwa PW40903
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Condition: Dirty
- Location: Steering Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEELS MOVE TO RIGHT WHEN STEERING BY PASS PIN INSTALLED.  REMOVED COVER FOR STEERING NOSE.  CLEANED AREA, OPS OK.
